Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Large Roots Yield Large Coefficients: An Addendum to `The Roots of a Polynomial vary Continuously as a Function of the Coefficients'

Gary Harris and Clyde Martin
Proceedings of the American Mathematical Society
Vol. 102, No. 4 (Apr., 1988), pp. 993-994
DOI: 10.2307/2047347
Stable URL: http://www.jstor.org/stable/2047347
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

We provide the details to the argument that the map $\hat \sigma$, defined in the above named paper, is open. We do this by including two trivial arguments that a polynomial with a big root must also have a big coefficient.

Page Thumbnails

  • Thumbnail: Page 
993
    993
  • Thumbnail: Page 
994
    994